MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CRYOMACS FREEZING BAGS 500

MILTENYI BIOTEC GMBH CRYOMACS FREEZING BAGS 500
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation revealed that the customer did not use the provided overwrap bag to raise product safety.The overwrap bag increases stability and allows to rescue the cells in case of breakage of the freezing bag.The complaint rate for this lot is below 0.01% with only this incident.
 
Event or Problem Description
The customer complained a ruptured cryomacs freezing bag after removal from the liquid nitrogen tank.No overwrap bag was used.The patient received a backup product for transplantation.The customer stated that the dose was considered to be sufficient.

Brand Name
CRYOMACS FREEZING BAGS 500
Common Device Name
CRYOMACS FREEZING BAGS 500
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key8950782
Report Number3005290010-2019-00003
Device Sequence Number2418252
Product Code KSR
UDI-Device Identifier04049934000294
UDI-Public04049934000294
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number200-074-402
Device Lot Number6181214013
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1